# SDR 99ZZZM120

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808EA
- Make and model: Boeing 727225
- Aircraft serial: 22439
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Le Flap
- Part time: 35,688 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

FLT 34 - KDAY-KELP - AFTER TAKEOFF, THE NR 2 LEADING EDGE FLAP FAILED TO INDICATE COMPLETE RETRACTION.  CYCLED FLAPS SEVERAL TIMES.  NO FIX.  AIRCRAFT RETURNED KDAY AND LANDED WITHOUT FURTHER INCIDENT.  PERFORMED THOROUGH INSPECTION OF NR 2 LEADING FLAP AND PERFORMED FLAP OPS CHECK.  NO DEFECTS NOTED.  SUSPECT ICE ACCUMULATION IN THE FLAP SWITCH AREA.  AIRCRAFT DEICED AND RETURNED TO SERVICE.  (M)
